# SDR 9517716635

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fittings
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE RIGHT WING OUTBOARD FLAP SIDE LOAD FITTINGS, NR 7 FLAP TRACK, INBOARD AND OUTBOARD.  ALSO, NR 8 FLAP TRACK, INBOARD.  REPLACED FITTINGS PER CITEXT 04139.
